Today the Federal Food and Drug Administration of the United States issued a special warning report on the need for a much stricter control over the issuance of antiallergenic drugs based on diphenhydramine – in particular, the new warning deals with the sale of the so-called drug Benadryl containing this compound. … An official warning from the FDA came shortly after a trend called the Benadryl Challenge began on the popular social network TikTok, in which young users took it in large quantities and filmed videos.
The fact is that excessive use of diphenhydramine can cause quite strong auditory and visual hallucinations, and hence its high popularity among the youngest users of the social network TikTok, where this test originated. However, at this point in time, several cases of severe poisoning with this antiallergenic drug are known, as well as at least one death, again caused by an overdose of the drug.
By itself, Benadryl is an anti-allergen that blocks inhibitors, which in turn can react sharply to pollen and other allergens – and given the fact that the drug is dispensed without a prescription, it becomes clear that at the moment it causes the greatest suspicion and anxiety by the FDA and the national health system. Thus, now experts of the Federal Commission of the FDA are considering the possibility of significantly tightening his leave from under the shelves.
Of course, in order to impose such restrictions, a sufficiently serious precedent is needed, and although it has already become known about one teenage death as a result of an overdose of Benadryl, pharmacists from the United States say that it is necessary to collect as much data as possible on the most dangerous side effects of this drug. Thus, at this point in time, it remains only to await the final decision of leading pharmacists and experts from the FDA on this burning issue.
VKontakt Facebo … Twitter Google+ Odno … Telegram